# SDR SWAA2023061246337

- Difficulty date: May 5, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 51,244 hours, 30,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 LBL 2 RT SIDE CENTER SECTION 2023-311065<[01] REPLACED ANGLE (BRACKET) ON FLOOR STRUCTURE LOCATED BS 695 RBL2; RT SIDE CENTER SECTION IAW SRM B737-700 51-10-02; B737-700 51-40-02 AND DWG# 273A9110 REV. A SEE INDIVIDUALS SIGN OFF BELOW;[02] REPLACED ANGLE (BRACKET) ON FLOOR STRUCTURE LOCATED BS 695 RBL2; RT SIDE CENTER SECTION IAW SRM B737-700 51-10-02; B737-700 51-40-02 AND DWG# 273A9110 REV. A; RII. SEE INDIVIDUALS SIGN OFF BELOW
